# SDR ERAA078465

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft time: 15,778 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 412040002103
- Part serial: ANG00134
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 8,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION IS MAKING METAL.   ACCESSORY T/R INPUT QUILL BEARING SET, ROLLERS & RACES MAKING METAL. ACTION TAKEN:  CHANGED SUMP CASE, ASSY/ INPUT DRIVE QUILL.  C/W 3100 HOUR INSPECTION.  REPLACED MAIN INPUT PINION AND ALL BRGS.  CLEANED AND FLUSHED ALL OIL PASSAGES.TESTED AND TOUCHED UP PAINT.
